# SDR DL767010692

- Difficulty date: April 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 58,661 hours, 28,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65B550504
- Condition: Damaged
- Location: Overhead Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND 1ST CLASS MEGAPHONE AND MEGAPHONE BRACKET DAMAGED. REPLACED 1ST CLASS MEGAPHONE AND MEGAPHONE BRACKET PER M/M. FOUND BRACKET TO HAVE FAULTY LATCH RESULTING IN AN UNSECURE MEGAPHONE WHICH FELL FROM THE OVERHEAD BIN AND WAS DAMAGED.
